# SDR AALA20001003

- Difficulty date: June 12, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28R CORRODED AT STATION 675 AND 680.  CUT OUT DAMAGE AT AFT END OF STRINGER APPROX 4 INCHES AND INSTALLED EXTEND STRINGER SPLICE PER 53-10-3, STATION 670-686.  (M)
